Can Thin Skin (Not Reversed Normally) Caused by Topical Steroids Be Helped with Retin-a?

Hi, I have been using topical steroids (betnovate), for 16 years now...and my skin has become thinner, although that is supposed to reverse it has not, I have now stopped using steroids due to an improvement in my skin. I am 16 years old, and have wrinkles under my eyes and nose to move lines and pronounced horizontal lines around my neck, I was wondering if retin-a could possibly be any help? I will also consider fractional laser resurfacing when i am older...Thankyou

Doctor Answers 1

Thin skin

Thining of the skin from topical steroid is common, may improve with time.

Retin A if used under direct supervision of a physician can be used to improve the quality of the skin. may combine with light peels or fractional CO2 laser.

Baltimore Plastic Surgeon
5.0 out of 5 stars 5 reviews

10 East 31 Street
Baltimore, MD 21218

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.